# SDR HEEA0013922

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102405
- Condition: Failed
- Location: Cockpit
- Component: KX155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO POWERS OFF BY ITSELF.  (NO DISPLAY) VERIFIED COMPLAINT.  PERFORMED PRELIMINARY INSPECTION AND FOUND UNIT TO HAVE NO DISPLAY DUE TO BURNT SPOT ON DISPLAY BOARD.
